MAUDE Adverse Event Report: ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT SUSTAIN XL DR; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2136
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a diagnostic anomaly resulting in missing battery diagnostic data was observed on the device.The device is anticipated to be explanted and replaced, but no intervention has been performed at this time.The patient was in stable condition and will continue to be monitored.
 
Event or Problem Description
Additional information received indicated the device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The reported event of longevity anomalies and incorrect measurement was not confirmed.The device was received with normal output and normal telemetry communication.The device was interrogated with a merlin programmers and the battery voltage was still at normal range of operation.Electrical and mechanical tests performed including telemetry communication and outputs verification did not identify any functional issues.The device was implanted for more than 10 years which exceeds its projected longevity and is consistent with normal battery depletion.

Brand Name
SUSTAIN XL DR
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21866923
Report Number2017865-2025-40521
Device Sequence Number4719739
Product Code NVZ
UDI-Device Identifier05414734504713
UDI-Public(01)05414734504713(10)4570839(17)151031
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2015
Device Model NumberPM2136
Device Lot Number4570839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer05/06/2025
06/20/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date05/12/2025
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown